# SDR C2XA05CL026

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 16,085 hours, 13,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN CLEVELAND THE EMERGENCY LIGHT ON THE SERVICE DOOR DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REPLACED THE LAMP AND OPERATIONAL TESTS WERE GOOD.
